# SDR DL72W990246

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655612910
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER CHORD OF THE C-2 DOOR SURROUND LOWER SILL WAS FOUND WITH CORROSION ON THE OUTER FLANGE BETWEEN THE DOOR FRAME JAMBS.  THE CORRODED AREAS WERE TRIMMED OUT AND TWO   STEEL REPAIR ANGLES WERE INSTALLED TO REPAIR THE CUTOUTS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 366609-14, REV B.
